What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before the first event at Sep 7, 2:57 PM EST, 56 minutes earlier.
Area forecast discussion, Sep 7, 2:57 PM EST, 56 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
357 PM EDT Mon Sep 7 2020
.SYNOPSIS...
A stationary front across northern Indiana and far northwest
Ohio will lift north tonight into Tuesday morning. Dry and very
warm conditions will then occur through mid week. A cold front
will move across the region Thursday.
&&
.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Showers and thunderstorms occurring in a convergent axis south
of a stationary front will continue to track across northern
parts of the forecast area this afternoon and into the evening.
There is a cap across southern counties and it is not clear how
far north this extends. Recent trends have shown the southern
edge of the convection weakening and so it is uncertain how
much further south activity will develop. At this point still
believe that showers and some storms will reach the I-70
corridor. Parameters remain sufficiently favorable that there is
still the potential for some stronger storms, possibly even
severe, as well as locally heavy rainfall with efficient rain
rates and possibly some training.
Activity will diminish in intensity heading through the evening,
but it does appear that showers and some thunder will persist
while lifting north. Entire forecast area may not be
precipitation free until late tonight.
Lows will be in the 60s with warmer readings in the northwest
and slightly cooler in the southeast.
&&
.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
Southerly flow will continue across the entire region on the
western periphery of an East Coast high pressure system. Cannot
completely rule out a storm in west central Ohio, but the rest
of the forecast area will see plenty of sun. Temperatures will
be quite warm with highs in the mid 80s to lower 90s. Low level
flow will back Tuesday night as an inverted trough develops into
the Ohio Valley. But it will remain dry and warm with lows in
the lower to mid 60s.
&&
.LONG TERM /WEDNESDAY THROUGH MONDAY/...
Dry conditions are expected at the start of the long term. With
little in the way of cloud cover on Wednesday expect temperatures to
climb into the middle 80s to the lower 90s. A frontal boundary
works into the region on Thursday, however with little in the way of
moisture, went with a dry frontal passage. Temperatures will be
cooler on Thursday, especially across the northwestern portions of
the region where only expect temperatures in the 70s. Elsewhere,
80s are expected on Thursday.
Friday is expected to be a cooler day with high temperatures in the
lower 70s to lower 80s before southerly flow returns for Saturday.
This southerly flow will allow for temperatures in the 80s on
Saturday. Southerly flow will also allow for an increase in
moisture ahead of a frontal boundary and therefore also have
precipitation chances in the forecast for Saturday. These
precipitation chances will continue into Sunday as the frontal
boundary moves through the area. Dry conditions return for Monday
along with cooler conditions.
&&
.AVIATION /20Z MONDAY THROUGH SATURDAY/...
Showers and thunderstorms across Indiana and Illinois at
issuance time will likely affect KDAY to KCMH/KLCK during the
first part of the TAF period. Have attempted to time in best
chance of TSRA with a narrow TEMPO group. Outside of any
storms, expect VFR conditions. Other terminals are forecast to
remain dry. Clouds will gradually diminish after 00Z. South to
southwest winds 10 to 15 kt early will slowly decrease later in
the day and then back slightly after 00Z and continue to
diminish. There may be some shallow fog at KLUK overnight. Few
cumulus may then develop area wide late in the TAF period.
OUTLOOK...No significant weather expected.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.
&&
SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...Novak
AVIATION...
Hazardous weather outlook, Sep 7, 3:02 PM EST, 51 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
402 PM EDT Mon Sep 7 2020
INZ050-OHZ026-034-035-042>046-051>056-080815-
Wayne-Hardin-Mercer-Auglaize-Darke-Shelby-Logan-Union OH-Delaware-
Miami-Champaign-Clark-Madison-Franklin OH-Licking-
402 PM EDT Mon Sep 7 2020
This Hazardous Weather Outlook is for East Central Indiana, Central
Ohio and West Central Ohio.
.DAY ONE...This afternoon and tonight.
Strong to damaging wind gusts remain possible with thunderstorms
this afternoon into the early evening. In addition, locally heavy
rainfall could result in some minor flooding.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
There is a low probability for widespread hazardous weather.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
INZ058-059-066-073>075-080-KYZ089>100-OHZ060>065-070>074-077>082-088-
080815-
Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-Switzerland-
Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Pendleton-Bracken-
Robertson-Mason-Lewis-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
402 PM EDT Mon Sep 7 2020
This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.
.DAY ONE...This afternoon and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 7, 11:17 AM EST, 4 hours 36 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1217 PM EDT Mon Sep 7 2020
OHZ026-071645-
Hardin OH-
1217 PM EDT Mon Sep 7 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHERN HARDIN COUNTY UNTIL
1245 PM EDT...
At 1216 PM EDT, radar indicated a strong thunderstorm 7 miles west of
Ada, moving east at 40 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Locations impacted include...
Kenton, Ada, Forest, Dunkirk, Alger, Blanchard, Mcguffey, Patterson,
Dola, Grant and Huntersville.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4082 8350 4070 8350 4070 8344 4069 8344
4069 8342 4063 8342 4067 8388 4082 8388
TIME...MOT...LOC 1616Z 269DEG 36KT 4078 8396
chSpecial weather statement, Sep 7, 11:45 AM EST, 4 hours 8 minutes before
Special Weather Statement
National Weather Service Wilmington OH
1245 PM EDT Mon Sep 7 2020
OHZ026-071715-
Hardin OH-
1245 PM EDT Mon Sep 7 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN HARDIN COUNTY UNTIL
115 PM EDT...
At 1244 PM EDT, radar indicated a strong thunderstorm near Kenton,
moving east at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Pea size hail...
Locations impacted include...
Kenton, Forest, Dunkirk, Blanchard, Patterson, Hepburn, Grant and
Pfeiffer.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4080 8350 4070 8350 4070 8344 4069 8344
4069 8342 4057 8342 4064 8370 4081 8365
TIME...MOT...LOC 1644Z 281DEG 38KT 4071 8357
chSpecial weather statement, Sep 7, 1:50 PM EST, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Wilmington OH
250 PM EDT Mon Sep 7 2020
OHZ034-035-071915-
Auglaize OH-Mercer OH-
250 PM EDT Mon Sep 7 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN AUGLAIZE AND
NORTHERN MERCER COUNTIES UNTIL 315 PM EDT...
At 250 PM EDT, radar indicated a strong thunderstorm near Rockford,
moving east at 45 mph.
STORM HAZARDS INCLUDE...
Winds to 40 mph...
Very heavy rain...
Locations impacted include...
Celina, St. Marys, Rockford, Mendon, Chattanooga, Neptune, Kossuth,
State Route 116 at State Route 197, Bulkhead and Tama.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4073 8446 4068 8445 4069 8429 4049 8433
4058 8480 4073 8480
TIME...MOT...LOC 1850Z 277DEG 40KT 4067 8476
chSpecial weather statement, Sep 7, 3:12 PM EST, 41 minutes before
Special Weather Statement
National Weather Service Wilmington OH
412 PM EDT Mon Sep 7 2020
OHZ026-035-043>045-072045-
Auglaize OH-Logan OH-Shelby OH-Hardin OH-Union OH-
412 PM EDT Mon Sep 7 2020
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT EAST CENTRAL SHELBY...
LOGAN...NORTHEASTERN AUGLAIZE...HARDIN COUNTIES IN WEST CENTRAL OHIO
AND NORTHERN UNION COUNTIES IN CENTRAL OHIO UNTIL 445 PM EDT...
At 412 PM EDT, radar indicated strong thunderstorms along a line
extending from Alger to near Russells Point to near Sidney, moving
east at 65 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Very heavy rain...
Locations impacted include...
Marysville, Sidney, Bellefontaine, Kenton, Ada, Richwood, West
Liberty, Jackson Center, Russells Point, De Graff, Lakeview, Alger,
Waynesfield, Belle Center, West Mansfield, Chippewa Park, Northwood,
Blanchard, Roundhead and Quincy.
This includes I-75 in Ohio between mile markers 94 and 99.
Water will pond on roads and may quickly fill roadside ditches and
small streams.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4074 8350 4070 8350 4070 8344 4069 8344
4069 8342 4051 8342 4051 8326 4050 8325
4041 8325 4026 8336 4023 8351 4023 8364
4025 8378 4026 8379 4032 8432 4046 8399
4064 8400 4065 8388 4076 8388
TIME...MOT...LOC 2012Z 272DEG 55KT 4073 8386 4045 8383 4034 8408
chLocal storm report, Sep 7, 3:26 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
426 PM EDT MON SEP 7 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM TSTM WND GST KEDJ BELLEFONTAINE APT 40.37N 83.82W
09/07/2020 M46 MPH LOGAN OH AWOS
&&
HATZOSSpecial weather statement, Sep 7, 3:32 PM EST, 21 minutes before
Special Weather Statement
National Weather Service Wilmington OH
432 PM EDT Mon Sep 7 2020
OHZ042-072100-
Darke OH-
432 PM EDT Mon Sep 7 2020
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DARKE COUNTY UNTIL 500
PM EDT...
At 432 PM EDT, radar indicated a strong thunderstorm over Union City,
moving east at 30 mph.
STORM HAZARDS INCLUDE...
Winds to 45 mph...
Locations impacted include...
Greenville, Versailles, Union City, Ansonia, Webster, Gettysburg,
Rossburg, Union Corners, Darke County Airport, Cosmos, Sharpeye,
Brock, State Route 47 at US Route 127, Willowdell, Sharps Crossing
and Pikeville.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
LAT...LON 4005 8445 4008 8481 4028 8480 4032 8445
TIME...MOT...LOC 2032Z 269DEG 25KT 4018 8485
ch
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 909643, 909644, 909629, 909641, 909642, 909627, 909626, 910891, 910892, 910893, 909624, 909622, 909621, 909620, 909619, 909618, 909617, 909616, 909615, 909614, 909609, 909607, 909887, 909897, 909606, 909888, 909889, 909890, 909884, 909885, 909886, 909891, 909892, 909893, 909898, 909894, 909896, 909895.